# SDR FDEA201005271681

- Difficulty date: May 27, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB712823
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - NR 1 L/E SLAT INBD EDGE RIB FOUND CRACKED.  LT WING NR1 L/E SLAT INBD EDGE RIB FABRICATED IAW DWG ARB 7128 REV L.   RIB R & R IAW SRM 51-53-01, REV 43, LT NR1 SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-20-5, REV 66. FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
